Hiv infection and Posthitis - from FDA reports
There is no Posthitis reported by people with Hiv Infection yet. We study people who have Posthitis and Hiv Infection from FDA . Find out below who they are, other conditions they have and drugs they take.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Jan, 22, 2018
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Posthitis and Hiv infection?
- Check symptoms - is your posthitis caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- Write a Post - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMePosthitis and Hiv infection from FDA and eHealthMe reports
Hiv infection can be treated by Atripla, Truvada, Norvir, Reyataz, Isentress (latest reports from 63,928 Hiv infection patients)
Posthitis (inflammation of the foreskin (prepuce) of the human penis) has been reported by people with hair loss, diabetes (latest reports from 3 Posthitis patients).
Browse all symptoms of Hiv infectiona b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause PosthitisPosthitis
Other conditions that could case PosthitisPosthitis
What would happen?
Can you answer these questions?
I began treatment 6 months after infection, in July'15 my VL was 2800 and CV4=780. Now VL is untraceable, CD4 1080; I have hematuria since 5 years now, after a prostata resection, my prostata is grown big again 115gr, my PSA 11,8, (it was 22,8 before the OP). The hematuria is due to a capillary ...
You may be interested in these posts
I was recently tested HIV + three months ago,I'm currently taking Tenofovir disoproxil fumarate/lamivudine/efavirenz(truveda). prior to this result about three years ago,I've been experiencing erectile dysfunction and retrograde ejaculation on the issue of the ED I was taking Viagra but it ...
Hello there. I am 40 years old. I lost my singing voice last year (2016) early June. The doctor told me its vocal paralysis. My left chord is paralyzed. I have been HIV+ for the past 10 years now. I have some lumps (tho not prominent) under my cheeks. I had been singing for 6 hours daily for the ...